# SDR SWAA2019052032852

- Difficulty date: April 29, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D12030
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LOCATOR SIGN CONNECTOR D12030 DAMAGED.  R&R CONNECTOR PER SWPM AND WDM.
